We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Stephen Harrap - all publications

Journal Article

  • Harrap, S., Hussain, M. & Kristensen, S. (2018). A problem in non-linear Diophantine approximation. Nonlinearity 31(5): 1734-1756.
  • Badziahin, D., Harrap, S., Nesharim, E. & Simmons, D. (2018). Schmidt games and Cantor winning sets. (preprint) 36 pages.
  • Harrap, S. & Hussain, M. (2017). A note on badly approximabe sets in projective space. Mathematische Zeitschrift 285(1): 239-250.
  • Harrap, S. & Moshchevitin, N. (2017). A note on weighted badly approximable linear forms. Glasgow Mathematical Journal 59(2): 349-357.
  • Badziahin, D., Harrap, S. & Hussain, M. (2017). An Inhomogeneous Jarník type theorem for planar curves. Mathematical Proceedings of the Cambridge Philosophical Society 163(1): 47-70.
  • Badziahin, D. & Harrap, S. (2017). Cantor-winning sets and their applications. Advances in Mathematics 318: 627-677.
  • Harrap, S. & Yusupova, T. (2013). On a mixed Khintchine problem in Diophantine approximation. Moscow Journal of Combinatorics and Number Theory 3(3-4): 75-97.
  • Harrap, S. & Haynes, A. (2013). The mixed Littlewood conjecture for pseudo-absolute values. Mathematische Annalen 357(3): 941.
  • Harrap, S. (2012). Twisted inhomogeneous Diophantine approximation and badly approximable sets. Acta Arithmetica 151(1): 55.
  • Bugeaud, Y., Harrap, S., Kristensen, S. & Velani, S. (2010). On shrinking targets for ℤm actions on tori. Mathematika 56(02): 193.

Doctoral Thesis

  • Harrap, S. (2011). Diophantine approximation: the twisted, weighted and mixed theories. University of York. PhD: (University of York, White Rose eThesis) 151 pages.